# SDR 99FDEA00497

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- System (JASC): 5530 · Vertical Stabilizer
- Part: Fitting
- Part number: AJC7515501
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ACCOMPLISHING EO 1-5510-7-3304 PART 2 AT RT AFT MOST BOTTOM HOLE, WHILE REAMING TO CLEAR-OFF CRACK FOUND A SLEEVE BUSHING ON THE HOLE SKIN SIDE.  (SLEEVE BUSHING HAD COME OUT DURING REAMING PROCESS).  RT AFT MOST BOTTOM HOLE REPAIR CARRIED OUT AS PER FED EX ENG AUTH NR 1-5530-48153.
